# SDR SWAA2023110703909

- Difficulty date: September 24, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABI WET AREA FLOOR PANEL 221BF L-1 DOOR ENTRY UPPER SURFACE LAYER DELAMINATED MKD DOT CORRECTION PANEL # 221DF<[01] NEW PARTS RECEIVED; PANEL WILL BE INSTALLED ON TASK CARD TTG8Q00N63KY  AS PER SRM 51-40-02-0G-0;[02] VERIFIED STEP #1.
